Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i heard zinc acts pretty much like vitamin E which is good for exfoliation and ur pores. i dont think its gonna clear u up the way B5 would, but dont take 100 mg...high doses of vitamins can fuck u up.

Share this post


Link to post
Share on other sites

Well on the back of the bottle it says as a dietary supplement take one capsul per day and its 100mg. What would they say take one per day if its bad for you? Damnit just spent 20 on that bottle haha are you guys SURE It will be bad? I'm also on B5.

Share this post


Link to post
Share on other sites

Hmm...that's interesting. Cause I just picked up a bottle of 50mg zinc pills. So if 40mg is supposed to be the max we take per day then...!!! Anybody got an exacto knife??? #-o

::jokes::

Share this post


Link to post
Share on other sites

I didn't like Zn when I was on it. I think it made me breakout more because I took it with Magnesium and B6 as a bodybuilding supplement called ZMA. It increases testosterone levels and I quit taking it recently to see if that was causing the problem. I will post an update in about 3 weeks to say if that was a problem.

Share this post


Link to post
Share on other sites

I'm not an expert, I just read that the maximum SUSTAINED zinc intake is 40mg per day. That doesn't mean taking a 50 or 100 pill is unsafe. It helps to take a multivitamin too. Just don't do it for like a year or something crazy like that smile.gif

Share this post


Link to post
Share on other sites

Zinc in amounts greater than 200 mg a day can cause nausea, vomiting, and diarrhea. Taking even 100 mg a day in supplement form over long periods can result in problems, including lowered levels of HDL ("good") cholesterol and diminished immune-system function.

An association between excessive zinc and Alzheimer's disease has been made but requires further investigation.

Absorption of copper may be compromised by long-term (a month or more) ingestion of zinc. So, as a precaution, supplement every 30 mg of zinc with 2 mg of copper.

Because zinc may decrease the absorption of the antibiotics tetracyline, doxycycline, and minocycline, making them less effective, take zinc at least two hours after the antibiotic.

The above information was taken from the website listed below.

http://www.wholehealthmd.com/refshelf/subs...10071%2C00.html

Share this post


Link to post
Share on other sites
******: Are you taking it with or without food? I take a 50 mg in the morning with breakfast with no problems. Some people I know take their supplements before bed so any possible side effects are "slept off."

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×